Sari la conținut
Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count

Price:

141,57 lei


Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count

https://nutricity.ro/shop/brswigq4cr7qif3a-kirkland-signature-diphenhydramine-hci-25-mg-allergy-medicine-antihistaminecompare-to-active-ingredient-of-benadryl-allergy-generic-1200count-1count-186476 https://nutricity.ro/web/image/product.template/186476/image_1920?unique=cc8a71f

Stock Expiry Date*: 11-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Kirkland Signature Allergy medicine tablets active ingredient is diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing
  • Antihistamines temporarily reduce the effects of the natural Chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies
  • Antihistamine allergy relief.
  • Contains diphenhydramine HCl 25mg
  • Compare to Benadryl allergy ultratab

141,57 lei 141.57 RON 141,57 lei Taxe incluse

Not Available For Sale

(0,12 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Producătorul
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Dimensiuni elemente

Această combinație nu există.

Contactați-ne
Medicină pentru alergii
Utilizări specifice pentru produs Febră, Alergie
Ingrediente active Difenhidramină Hcl, Antihistaminică
Marca KIRKLAND
Număr de unități 1200 Număr
Formular element Comprimate
Greutate element 0. 3 Lire
Beneficii de produs Controlul alergiilor
Numărul de elemente 1
Forma de dozaj Comprimate
Producătorul Kirkland Brand
Tip de produs Medicină pentru alergii
UPC 632687737896 688625405150
Numărul de identificare comercială globală 00632687737896
Numele tipului de pachet Flacon
Publicul țintă Unisex-adulți
Numele mărcii KIRKLAND
Descrierea intervalului de vârstă Adulţi
Tipul containerului Flacon
Numărul părții producătorului 536099
Dimensiuni elemente 2.25 x 4.5 x 4 inches
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.
SKU
BRSWIGQ4CR7QIF3A
Categorie
Asistenţa medicală , Over-the-counter medicamente , Alergie, sinus și astm , Medicină pentru alergii
Barcode
632687737896688625405150
Tags

 

Kirkland Signature Allergy 600 provides effective relief from allergy symptoms with diphenhydramine hydrochloride tablets. This convenient bottle contains 1200 tablets, offering a long-lasting supply for managing seasonal allergies and other upper respiratory issues. ### Key Highlights * Provides temporary relief from sneezing and other allergy symptoms. * Contains diphenhydramine HCl 25mg, an antihistamine. * Easy-to-swallow tablet form for convenient dosing. * Helps reduce the effects of histamine, a chemical involved in allergic reactions. * Offers allergy and fever relief. ### Useful Facts * **Brand Name:** KIRKLAND * **Product Benefits:** Allergy Control * **Specific Uses For Product:** Allergy, Fever * **Active Ingredients:** Antihistamine, Diphenhydramine HCl * **Item Form:** Tablets * **Age Range Description:** Adult * **Container Type:** Bottle * **Package Type Name:** Bottle * **Dosage Form:** Tablets * **Number of Items:** 1200 Count * **Item Weight:** 0.3 Pounds * **Item Dimensions:** 2.25 x 4.5 x 4 inches ### Good Fit For * Individuals experiencing seasonal allergies (hay fever). * People seeking relief from symptoms of upper respiratory allergies. * Adults needing a reliable antihistamine option.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.